MathSciNet Relay Station
MathSciNet bibliographic data
MR1897269 57N05 (20C33 20F34 57N10)
Yokomizo, Yuji An ${\rm Sp}(2g;\Bbb Z\sb 2)$-module structure of the cokernel of the second Johnson homomorphism. Topology Appl. 120 (2002), no. 3, 385–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement